# SDR ACE010904

- Difficulty date: January 9, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N9874M
- Make and model: Cessna 207A
- Aircraft serial: 20700745
- Aircraft time: 15,654 hours
- Engine: Cont IO520F
- Engine time: 7,887 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712ACA
- Part serial: 200726
- Condition: Cracked
- Location: Engine
- Part time: 1,000 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF POWER AND VIBRATION ON LANDING.  MAINTENANCE DISCOVERED THE NR 3 CYLINDER HEAD CRACKED.
